EconPapers    
Economics at your fingertips  
 

A selection and a fixed point theorem and an equilibrium point of an abstract economy

T. Husain and E. Tarafdar

International Journal of Mathematics and Mathematical Sciences, 1995, vol. 18, 1-6

Abstract:

A selection theorem and a fixed point theorem are proved. The fixed point theorem is then applied to prove the existence of an equilibrium point of an abstract economy.

Date: 1995
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/18/804797.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/18/804797.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:804797

DOI: 10.1155/S0161171295000226

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:804797